# SDR P5CA9701232

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FWD CARGO STA 1000 BULKHEAD LOWER CHORD S46R TO S47R.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND TREATED PER 51-10-02.
